American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14G35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Aurélien Bajolet and Min Sha. Bounding the $j$-invariant of integral points on $X_{\mathrm{ns}}^{+}(p)$. Proc. Amer. Math. Soc. 142 (2014) 3395-3410.
Abstract, references, and article information   
View Article: PDF

[2] Santiago Molina and Victor Rotger. Automorphisms and reduction of Heegner points on Shimura curves at Cerednik-Drinfeld primes. Proc. Amer. Math. Soc. 142 (2014) 381-390.
Abstract, references, and article information   
View Article: PDF

[3] Chia-Fu Yu. Geometry of the Siegel modular threefold with paramodular level structure. Proc. Amer. Math. Soc. 139 (2011) 3181-3190. MR 2811273.
Abstract, references, and article information   
View Article: PDF

[4] Jie Ling. Intersection of modular polynomials. Proc. Amer. Math. Soc. 137 (2009) 1543-1549. MR 2470811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David Helm and Brian Osserman. Flatness of the linked Grassmannian. Proc. Amer. Math. Soc. 136 (2008) 3383-3390. MR 2415019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Min Ho Lee. Twisted torus bundles over arithmetic varieties . Proc. Amer. Math. Soc. 123 (1995) 2251-2259. MR 1307544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] San Ling. Shimura subgroups of Jacobians of Shimura curves . Proc. Amer. Math. Soc. 118 (1993) 385-390. MR 1145947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1